# SDR DALA2021121607814

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,274 hours, 31,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DOOR 2L LEFT SLIDE ARMED INDICATION INTERMITTENT SLIDE REPORTED DIFFICULT TO ARM. CORRECTIVE ACTION: CLEANED AND PERFORM ARM/ DISARM CHECKS OF THE GIRT BAR. CHECKS GOOD, INDICATIONS CHECKS GOOD. REF A320 AMM 52-73. (7323999)
